MathSciNet Relay Station
MathSciNet bibliographic data
MR2221972 Database Expansion Item
Giorgi, Roch; Gouvernet, Joanny Analysis of time-dependent covariates in a regressive relative survival model. Stat. Med. 24 (2005), no. 24, 3863–3870.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement